# SDR SWAA2022020710032

- Difficulty date: December 17, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL 140CF A LONG L/H & R/H EDGES / 140CR ACB FLOOR PANEL FOUND TO BE OUT OF LIMITS. CORROSION MORE THAN MAXIMUM OF 3.0 INCHES PER SRM 53-00-53-1A-1 LOCATED AND DRILLED REPLACEMENT PANEL ACB 140CF PER SRM 51-40-05 AND PER SRM 53-70-53-01-1 LOT # 1310914-4. APPLIED CHEMICAL CONVERSION COATING AND PRIMED PER SRM 51-20-01.
